UPM Institutional Repository

Items where Author is "Kiliçman, Adem"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Saleh, Wedad and Meftah, Badreddine and Lakhdari, Abdelghani and Kiliçman, Adem (2023) Exploring the companion of Ostrowskis inequalities via local fractional integrals. European Journal of Pure and Applied Mathematics, 16 (3). pp. 1359-1380. ISSN 1307-5543

Kiliçman, Adem and Fisher, Brian (2003) On the Fresnel integrals and the convolution. International Journal of Mathematics and Mathematical Sciences, 2003 (41). pp. 2635-2643. ISSN 0161-1712

Kiliçman, Adem (2001) A comparison on the commutative neutrix convolution of distributions and the exchange formula. Czechoslovak Mathematical Journal, 51 (3). pp. 463-471. ISSN 0011-4642, 1572-9141

This list was generated on Thu Feb 27 09:04:45 2025 +08.